# SDR ZZDA2011138

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT EDGE, AFT CARGO DOOR CUTOUT SPLICE, CORROSION.  ACCOMPLISHED SPLICE REPLACEMENT PER B717 SRM 51-41-02.
